Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1 (1988), Issue 3, Pages 177-196
http://dx.doi.org/10.1155/S1048953388000140

Finite, primitive and euclidean spaces

City University of New York, CSI, New York 10040, New York, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Efim Khalimsky, “Finite, primitive and euclidean spaces,” Journal of Applied Mathematics and Simulation, vol. 1, no. 3, pp. 177-196, 1988. doi:10.1155/S1048953388000140